# SDR 2017FA0000263

- Difficulty date: June 29, 2017
- Submitted: June 29, 2017
- Operation: General aviation
- Aircraft: N496WW
- Make and model: Cessna T206H
- Aircraft serial: T2068912
- Aircraft time: 2,988 hours
- Engine: Lyc TIO540AJ1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Part serial: NA
- Condition: Out Of Tolerance
- Location: Magneto
- Part time: 392 hours
- Component: Magneto, Slick
- Component part number: 6361
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RIGHT MAGNETO FAILED DUE TO BAD COIL M3975. RIGHT MAGNETO WAS REPLACED WITH NEW TTAF 2595.6
